MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PLT/6 HL STRT W/BAR,MAND, LOCK; PLATE, BONE

STRYKER LEIBINGER FREIBURG PLT/6 HL STRT W/BAR,MAND, LOCK; PLATE, BONE
Catalog Number 55-10507
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the plate was broken and the patient needs another surgery.
 
Additional Manufacturer Narrative
Additional information: h3, h4, h6.Correction: d2a, d9.Device evaluation: follow up report submitted to document device evaluation results.The reported event could be confirmed because the devices fragments returned showed that the plates are broken.Returned plates met dimensional specifications.Both plates fractured through fixation holes due to material overload and fatigue.Drill damage weakened plate 1 leading to its failure and increased load caused subsequent fracture of plate 2.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
PLT/6 HL STRT W/BAR,MAND, LOCK
Common Device Name
PLATE, BONE
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23838587
Report Number0008010177-2025-00174
Device Sequence Number9607421
Product Code JEY
UDI-Device Identifier04546540366221
UDI-Public04546540366221
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number55-10507
Device Lot Number1000596098
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown